On completely homogeneous L-topological spaces

Pinky -, T.P. Johnson

Abstract


In this paper, we study completely homogeneous L-topological spaces on a non-empty set X when membership lattice L is a complete chain.

Full Text: PDF

Published: 2021-03-25

How to Cite this Article:

Pinky -, T.P. Johnson, On completely homogeneous L-topological spaces, J. Math. Comput. Sci., 11 (2021), 2426-2438

Copyright © 2021 Pinky -, T.P. Johnson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS